Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$\beta$-recursion theory


Author: Sy D. Friedman
Journal: Trans. Amer. Math. Soc. 255 (1979), 173-200
MSC: Primary 03D60; Secondary 03E45
DOI: https://doi.org/10.1090/S0002-9947-1979-0542876-7
MathSciNet review: 542876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define recursion theory on arbitrary limit ordinals using the J-hierarchy for L. This generalizes $\alpha$-recursion theory, where the ordinal is assumed to be ${\Sigma _1}$-admissible. The notion of tameness for a recursively enumerable set is defined and the degrees of tame r.e. sets are studied. Post’s Problem is solved when ${\Sigma _1}\operatorname {cf} \beta \beta {\ast }$. Lastly, simple sets are constructed for all $\beta$ with the aid of a $\beta$-recursive version of Fodor’s Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D60, 03E45

Retrieve articles in all journals with MSC: 03D60, 03E45


Additional Information

Keywords: <IMG WIDTH="18" HEIGHT="39" ALIGN="MIDDLE" BORDER="0" SRC="images/img4.gif" ALT="$\beta$">-recursion theory, priority arguments, fine structure of <I>L</I>, <!– MATH ${\Sigma _1}$ –> <IMG WIDTH="29" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img3.gif" ALT="${\Sigma _1}$">-cofinality
Article copyright: © Copyright 1979 American Mathematical Society